Характеристические числа систем линейных дифференциальных уравнений

Ю.С. Богданов

Matematiceskij sbornik (1957)

  • Volume: 83, Issue: 4, page 481-498
  • ISSN: 0368-8666

How to cite


Богданов, Ю.С.. "Характеристические числа систем линейных дифференциальных уравнений." Matematiceskij sbornik 83.4 (1957): 481-498. <http://eudml.org/doc/65894>.

author = {Богданов, Ю.С.},
journal = {Matematiceskij sbornik},
keywords = {Ordinary Differential Equations; Difference Equations},
language = {rus},
number = {4},
pages = {481-498},
publisher = {Tipogr. Lissnera i Sobko},
title = {Характеристические числа систем линейных дифференциальных уравнений},
url = {http://eudml.org/doc/65894},
volume = {83},
year = {1957},

AU - Богданов, Ю.С.
TI - Характеристические числа систем линейных дифференциальных уравнений
JO - Matematiceskij sbornik
PY - 1957
PB - Tipogr. Lissnera i Sobko
VL - 83
IS - 4
SP - 481
EP - 498
LA - rus
KW - Ordinary Differential Equations; Difference Equations
UR - http://eudml.org/doc/65894
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.